Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Hair fall and Hair Loss treatments

Hair fall and Hair Loss treatments

Find latest answers to Hair fall and Hair Loss treatments questions, Hair fall and Hair Loss treatments articles, Hair fall and Hair Loss treatments news and clinic/doctors who deal with Hair fall and Hair Loss treatments.


Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...

Read Complete Answer


sir, My mom aged 63yrs having Blood clot DVT. I decided to take her for check up by flight. I want to know that Is there will be any problem if she fly? what are the treatments and proceedures?

Hi, Your mother is having DVT and flying increases the risk of dislodgement of thrombus,and flying is not advised in such a situation. If she has to fly in some kind of extreme situation which cannot be avoided then follow the following precautions 1) Keep her limb moving continuously,although not too much 2) If the flight is too long,heparin injection might be recommended ( depending on her tests - PT, APTT ) 3) Blood thinners might be given 4) Straighten up legs and bend legs; ta ...

Read Complete Answer


I have a very itchy scalp and facing a lot of hair fall problem.. I don't know wat this is.. :( my hair has thinned too much and I am worried I will lose them too.. :( please help me.. I can give u a picture of what I get when I comb my hair..

Hi, Since you have had sinus operation then there are more chances of you being allergic,so if you are then try to avoid such drugs and shampoos and we would give ani allergic drugs and some hair nourishing drugs might also be given. ...

Read Complete Answer


i have hydrocele since last 2 months ...one right hand side testicle i big in size and swallow ....please give me what are the solutions / treatments on this also i want to know what are the reasons because of that it could happened .

Hi, If the hydrocele is big then the only treatment is surgical,otherwise we can wait and watch if it is very small and does not cause you much symptom. Although the surgery is very small and you can move to your work after one days rest also. The most common reason is trivial trauma which most of us don't notice and another reason is when tunica vaginalis remains remenant or may be due to std(some infection during sex) ...

Read Complete Answer



Hi . I have hypothyroidism amd taking thyronorm 25mcg. I also was diagnosed with pcod last year but the gynaec adviced no treatment saying it sometimes happen temporarily. My periodsare currently normal n regural. but i am still suffering from hair loss..throigh internet research i have concluded that i have female.pattern hairloss.currently I am taking follihair and felol z tablets along with mintop lotion. at night. I am also using renocia . i am taking this since 2 weeks but hair are still falling. also the diameter of my hair have reduced.

Hi, Intially when you start taking treatment for hair loss it can result in incresed hair loss for a intial few days,this is not the point for worry but since you have started using minoxidil for hair growth it will have to be used till the time you need hair. People start using these drugs under anxiety, but should not have been used by you without consultation. I agree with your gynec for not giving you any treatment ...

Read Complete Answer





Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  706 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  298 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1057 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  569 Doc Points

Dr. Bharti Patel

  • Dermatologist
  •  Mumbai, India
  •  308 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India
  •  873 Doc Points

Dr. Seshasaina Reddy

  • Homeopathist
  •  Hyderabad, India
  •  100 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. nipunika sharma

  • Homeopathist
  •  New Delhi, India
  •  101 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -